# SDR AALA20101130AFW02

- Difficulty date: November 24, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 71,649 hours, 11,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO FUSELAGE SKIN INNER SURFACE BETWEEN STATIONS 1087 TO 1092 AND STRINGER 39 LEFT TO 39 RIGHT.  CORROSION WAS BLENDED AWAY.  ACCOMPLISHED REPAIR PER EA B767-53-013986.
